欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  25 篇文章
     
     
 
A Note on a Recent Paper by J. S. Respondek

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 6 Page: 509-510
       
 
Existence of Solutions to a Generalized System

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 6 Page: 511-516
       
 
The Construction Method for Solving Radial Flow Problem through the Homogeneous Reservoir

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 6 Page: 517-522
       
 
New Explicit Solutions of the Generalized (2 + 1)-Dimensional Zakharov-Kuznetsov Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 6 Page: 523-527
       
 
A Nonstandard Finite Difference Scheme for SIS Epidemic Model with Delay: Stability and Bifurcation Analysis

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 6 Page: 528-534
       
 
An Analysis of Heat Explosion for Thermally Insulated and Conducting Systems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 6 Page: 535-540
       
 
Basins of Attraction in the Copenhagen Problem Where the Primaries Are Magnetic Dipoles

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 6 Page: 541-548
       
 
Adaptive Lag Synchronization of Lorenz Chaotic System with Uncertain Parameters

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 6 Page: 549-553
       
 
Grey GRM(1, 1) Model Based on Reciprocal Accumulated Generating and Its Application

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 6 Page: 554-556
       
 
On an Operator Preserving Inequalities between Polynomials

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 6 Page: 557-563